`a`
Related Articles
1

Cyclic codes over local Frobenius rings of order 16

Advances in Mathematics of Communications  Volume 11, Issue 1, Pages : 99 - 114, 2017

Steven T. Dougherty - (email), Abidin Kaya - (email), Esengül Saltürk - (email)

 Abstract       References       Full Text      Related Articles

2

Cyclic codes from two-prime generalized cyclotomic sequences of order 6

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 707 - 723, 2016

Tongjiang Yan - (email), Yanyan Liu - (email), Yuhua Sun - (email)

 Abstract       References       Full Text      Related Articles

3

On the duality and the direction of polycyclic codes

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 921 - 929, 2016

Adel Alahmadi - (email), Steven Dougherty - (email), André Leroy - (email), Patrick Solé - (email)

 Abstract       References       Full Text      Related Articles

4

The weight distribution of the self-dual $[128,64]$ polarity design code

Advances in Mathematics of Communications  Volume 10, Issue 3, Pages : 643 - 648, 2016

Masaaki Harada - (email), Ethan Novak - (email), Vladimir D. Tonchev - (email)

 Abstract       References       Full Text      Related Articles

5

On self-dual cyclic codes of length $p^a$ over $GR(p^2,s)$

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 255 - 273, 2016

Somphong Jitman - (email), San Ling - (email), Ekkasit Sangwisut - (email)

 Abstract       References       Full Text      Related Articles

6

A class of $p$-ary cyclic codes and their weight enumerators

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 437 - 457, 2016

Long Yu - (email), Hongwei Liu - (email)

 Abstract       References       Full Text      Related Articles

7

Cyclic and BCH codes whose minimum distance equals their maximum BCH bound

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 459 - 474, 2016

José Joaquín Bernal - (email), Diana H. Bueno-Carreño - (email), Juan Jacobo Simón - (email)

 Abstract       References       Full Text      Related Articles

8

New examples of non-abelian group codes

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 1 - 10, 2016

Cristina García Pillado - (email), Santos González - (email), Victor Markov - (email), Consuelo Martínez - (email), Alexandr Nechaev - (email)

 Abstract       References       Full Text      Related Articles

9

Complementary dual codes for counter-measures to side-channel attacks

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 131 - 150, 2016

Claude Carlet - (email), Sylvain Guilley - (email)

 Abstract       References       Full Text      Related Articles

10

The weight distributions of some irreducible cyclic codes of length $p^n$ and $2p^n$

Advances in Mathematics of Communications  Volume 9, Issue 3, Pages : 277 - 289, 2015

Pankaj Kumar - (email), Monika Sangwan - (email), Suresh Kumar Arora - (email)

 Abstract       References       Full Text      Related Articles

11

Some new classes of cyclic codes with three or six weights

Advances in Mathematics of Communications  Volume 9, Issue 1, Pages : 23 - 36, 2015

Yongbo Xia - (email), Tor Helleseth - (email), Chunlei Li - (email)

 Abstract       References       Full Text      Related Articles

12

($\sigma,\delta$)-codes

Advances in Mathematics of Communications  Volume 7, Issue 4, Pages : 463 - 474, 2013

M'Hammed Boulagouaz - (email), André Leroy - (email)

 Abstract       References       Full Text      Related Articles

13

On codes over rings invariant under affine groups

Advances in Mathematics of Communications  Volume 7, Issue 3, Pages : 253 - 265, 2013

Kanat Abdukhalikov - (email)

 Abstract       References       Full Text      Related Articles

14

On the weight distribution of codes over finite rings

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 395 - 406, 2011

Eimear Byrne - (email)

 Abstract       References       Full Text      Related Articles

15

From skew-cyclic codes to asymmetric quantum codes

Advances in Mathematics of Communications  Volume 5, Issue 1, Pages : 41 - 57, 2011

Martianus Frederic Ezerman - (email), San Ling - (email), Patrick Solé - (email), Olfa Yemen - (email)

 Abstract       References       Full Text      Related Articles

16

On dual extremal maximal self-orthogonal codes of Type I-IV

Advances in Mathematics of Communications  Volume 4, Issue 4, Pages : 579 - 596, 2010

Annika Meyer - (email)

 Abstract       References       Full Text      Related Articles

17

On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 409 - 420, 2009

Sergio R. López-Permouth - (email), Steve Szabo - (email)

 Abstract       Full Text      Related Articles

18

Dual generalizations of the concept of cyclicity of codes

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 227 - 234, 2009

Sergio R. López-Permouth - (email), Benigno R. Parra-Avila - (email), Steve Szabo - (email)

 Abstract       Full Text      Related Articles

19

Infinite families of recursive formulas generating power moments of ternary Kloosterman sums with square arguments arising from symplectic groups

Advances in Mathematics of Communications  Volume 3, Issue 2, Pages : 167 - 178, 2009

Dae San Kim - (email)

 Abstract       Full Text      Related Articles

20

Weight distribution and decoding of codes on hypergraphs

Advances in Mathematics of Communications  Volume 2, Issue 4, Pages : 433 - 450, 2008

Alexander Barg - (email), Arya Mazumdar - (email), Gilles Zémor - (email)

 Abstract       Full Text      Related Articles

21

Skew constacyclic codes over Galois rings

Advances in Mathematics of Communications  Volume 2, Issue 3, Pages : 273 - 292, 2008

Delphine Boucher - (email), Patrick Solé - (email), Felix Ulmer - (email)

 Abstract       Full Text      Related Articles

22

Additive cyclic codes over $\mathbb F_4$

Advances in Mathematics of Communications  Volume 2, Issue 3, Pages : 309 - 343, 2008

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

23

A matrix ring description for cyclic convolutional codes

Advances in Mathematics of Communications  Volume 2, Issue 1, Pages : 55 - 81, 2008

Heide Gluesing-Luerssen - (email), Fai-Lung Tsang - (email)

 Abstract       Full Text      Related Articles

24

Additive cyclic codes over $\mathbb F_4$

Advances in Mathematics of Communications  Volume 1, Issue 4, Pages : 427 - 459, 2007

W. Cary Huffman - (email)

 Abstract       Full Text      Related Articles

25

On some dynamical systems in finite fields and residue rings

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 901 - 917, 2007

Igor E. Shparlinski - (email)

 Abstract       Full Text      Related Articles